I began taking Orsythia birth control about two years ago. A few weeks ago, I stopped taking them because they were making me seriously nauseous. I had unprotected sex 4 days ago, and he ejaculated in me. Afterwards, i proceeded to take 2 doses of 5 pink pills with a 12 hour wait period between the doses. Will this method work?
Probably not. You should have gone to Plan B (Morning After pill). It's probably too late for that now. Ask a Pharmacist.
I am not an M.D., I am a Psychologist, but I know enough about Birth Control that these pills usually take 7 days to take full effect. The "emergency" method you took will most likely not help you.
When do you get your next period? If I were you, I would wait until I got my period before stressing about it.
Honestly, probably not. Do you know where you are in your cycle? Since you did not even complete a full pill pack your body definitely didn't have a chance to get used to it. Relax, though. & call a pharmacist before doing something like that again! I recommend you talk with your doctor about your side effects. Finding the right pill is complete trial & error. Some pills can be used as EC & some cannot.
Honestly I'm pretty sure birth control wouldn't work for that. I'd wait and see till you get your period because I was on the pill and stopped taking it and about three weeks after not taking it found out I was pregnant . Usually it is said to be that your very fertile when you get off your birth control pills. There is a emergency contraceptive called Plan B that your supposed to take either right after you have sex or the morning after you have sex next time use the Plan B just to be safe.
- Orsythia Information for Consumers
- Orsythia Information for Healthcare Professionals (includes dosage details)
- Side Effects of Orsythia (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 14 Aug 2013 • 2 answers
Updated 25 Jul 2014 • 1 answer
Updated 14 Dec 2014 • 1 answer
Updated 14 Jan 2015 • 1 answer
Updated 2 May 2017 • 1 answer